Accessibility navigation

Items where Author is "Newton, Dr Rachel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Number of items: 14.

Balestrieri, F., Johnson, A. and Newton, R. ORCID: (2023) Explicit uniform bounds for Brauer groups of singular K3 surfaces. Annales de l'Institut Fourier, 73 (2). pp. 567-607. ISSN 0373-0956 doi:

Macedo, A. and Newton, R. ORCID: (2022) Explicit methods for the Hasse norm principle and applications to A_n and S_n extensions. Mathematical Proceedings of the Cambridge Philosophical Society, 172 (3). pp. 489-529. ISSN 1469-8064 doi:

Manzateanu, A., Newton, R. ORCID:, Ozman, E., Sutherland, N. and Uysal, R. G. (2021) The Hasse norm principle in global function fields. In: Cojocaru, A. C., Ionica, S. and Lorenzo Garcia, E. (eds.) Women in Numbers Europe III: Research Directions in Number Theory. Papers from the Workshop (WIN-E3) held at La Hublais, Cesson-Sévigné (France), August 26-30, 2019. Association for Women in Mathematics Series, 24. Springer, Cham, pp. 275-290, X, 328. ISBN 9783030777005 doi:

Kilicer, P., Lauter, K., Lorenzo Garcia, E., Newton, R. ORCID:, Ozman, E. and Streng, M. (2020) A bound on the primes of bad reduction for CM curves of genus 3. Proceedings of the American Mathematical Society, 148. p. 2843. ISSN 0002-9939 doi:

Balestrieri, F. and Newton, R. ORCID: (2019) Arithmetic of rational points and zero-cycles on products of Kummer varieties and K3 surfaces. International Mathematics Research Notices. pp. 1-25. ISSN 1687-0247 doi:

Frei, C., Loughran, D. and Newton, R. ORCID: (2018) The Hasse norm principle for abelian extensions. American Journal of Mathematics, 140 (6). pp. 1639-1685. ISSN 1080-6377 doi:

Celik, T. O., Elias, Y., Gunes, B., Newton, R. ORCID:, Ozman, E., Pries, R. and Thomas, L. (2018) Non-ordinary curves with a Prym variety of low p-rank. In: Women in Numbers Europe II Contributions to Number Theory and Arithmetic Geometry. Springer, Cham, Switzerland. ISBN 9783319749983

Balakrishnan, J. S., Ciperiani, M., Lang, J., Mirza, B. and Newton, R. ORCID: (2016) Shadow lines in the arithmetic of elliptic curves. In: Eischen, E. E., Long, L., Pries, R. and Stange, K. (eds.) Directions in number theory : Proceedings of the 2014 WIN3 Workshop. Association for Women in Mathematics series (3). Springer International Publishing. ISBN 9783319309743

Ros Camacho, A. and Newton, R. ORCID: (2016) Strangely dual orbifold equivalence I. Journal of Singularities, 14. pp. 34-51. ISSN 1949-2006 doi:

Newton, R. ORCID: (2016) Transcendental Brauer groups of products of CM elliptic curves. Journal of the London Mathematical Society, 92 (2). pp. 397-419. ISSN 1469-7750 doi:

Browning, T. D. and Newton, R. ORCID: (2016) The proportion of failures of the Hasse norm principle. Mathematika, 62 (02). pp. 337-347. ISSN 2041-7942 doi:

Bouw, I., Cooley, J., Lauter, K., Lorenzo Garcia, E., Manes, M., Newton, R. ORCID: and Ozman, E. (2015) Bad reduction of genus three curves with complex multiplication. In: Bertin, M. J., Bucur, A., Feigon, B. and Schneps, L. (eds.) Women in Numbers Europe: Research Directions in Number Theory. Association for Women in Mathematics Series, 2 (2364-5733). Springer, pp. 109-151. ISBN 9783319179865 doi:

Newton, R. ORCID: (2015) Realising the cup product of local Tate duality. Journal de Theorie des Nombres de Bordeaux, 27 (1). pp. 219-244. ISSN 1246-7405 doi:

Fisher, T. and Newton, R. ORCID: (2014) Computing the Cassels–Tate pairing on the 3-Selmer group of an elliptic curve. International Journal of Number Theory, 10 (7). pp. 1881-1907. ISSN 1793-7310 doi:

This list was generated on Thu May 30 19:23:33 2024 UTC.

Page navigation